# SDR ABXA9500683

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: 2657621
- Condition: Broken
- Location: Capt Seat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SEAT WOULD NOT STAY LOCKED IN POSITION, KEPT SLIDING BACK.  FOUND SPRING TO LOCKPIN BROKEN.  REPLACED SPRING IAW DC 8 MM CHAPTER 25, SYSTEM OPS CHECKED GOOD.
